| Model Number |
1012276-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, heavily calcified, mildly tortuous mid-left anterior descending coronary artery that is 90% stenosed.During advancement of the 3.50x12mm trek rx balloon dilatation catheter (bdc), resistance was met due to anatomy.Once at the lesion for pre-dilation, the trek balloon ruptured at 8 atmospheres during the initial inflation.The trek rx bdc was withdrawn, and a new trek bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.There were no leaks noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, based on the reported information, resistance was noted during advancement due to interaction with the lesion calcification.It is likely that the balloon material was damaged during advancement resulting in rupture during inflation.There is no indication of a product quality issue with respect to manufacture, design or labeling.